Please use this identifier to cite or link to this item:
Title: On the linear radical of lattices
Authors: Nguyen, Duc Dat
Keywords: linear radical;lattices
Issue Date: 2002
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 18;No. 1 (2002)
Description: p. 1-5
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:

  • File : 272.pdf
  • Description : 
  • Size : 1.74 MB
  • Format : Adobe PDF

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.